# SDR DL76G011220

- Difficulty date: July 24, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 41,345 hours, 10,991 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 6806404
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT PACK PRODUCED EXCESSIVE ODOR.  TURNED IT OFF.  OPERATED LT PACK FOR 1 HR ON GROUND.  NO ABNORMAL SMELL IN CABIN.  CHECKED PACK INLET.  FOUND OK.
